MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES A1611, 6MM L/L 1/2 F SPRING CLIP 10/BX; CLIP, VASCULAR

APPLIED MEDICAL RESOURCES A1611, 6MM L/L 1/2 F SPRING CLIP 10/BX; CLIP, VASCULAR
Model Number A1611
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit will not be returning to applied medical for evaluation.However (b)(4) sterile units are anticipated to return.A follow-up report will be submitted upon completion of investigation.
 
Event or Problem Description
Procedure performed: cabg.Event description: when trying to put a clamp on the ima the clamp broke.All pieces were removed from the patient, there was no patient injury.It is unknown how the case was completed.The event unit is not returning.The remaining sterile units from the same box will be returning.Additional information was received via email on (b)(6) 2022 from health system manager rep has been unable to get any information.Rep should be able to find out how many products will be returned.Additional information was received via email on (b)(6) 2022 from health system manager there are (b)(4) sterile units being returned.Patient status: no patient injury.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medial for evaluation.However, thirty-six (36) representative sterile units were returned.Testing was performed on the representative sterile units.All representative sterile units met current specifications and there were no visible non-conformances.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.
 
Event or Problem Description
Procedure performed: cabg.Event description: when trying to put a clamp on the ima the clamp broke.All pieces were removed from the patient, there was no patient injury.It is unknown how the case was completed.The event unit is not returning.The remaining sterile units from the same box will be returning.Additional information was received via email on 30aug2022 from health system manager rep has been unable to get any information.Rep should be able to find out how many products will be returned.Additional information was received via email on 07sep2022 from health system manager there are 36 sterile units being returned.Patient status: no patient injury.

Brand Name
A1611, 6MM L/L 1/2 F SPRING CLIP 10/BX
Common Device Name
CLIP, VASCULAR
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key15463279
Report Number2027111-2022-00737
Device Sequence Number12478615
Product Code DSS
UDI-Device Identifier00607915110598
UDI-Public(01)00607915110598(17)270501(30)01(10)1447702
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K883909
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA1611
Device Catalogue Number101374301
Device Lot Number1447702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2022
Supplement Date Received by Manufacturer08/25/2022
Initial Report FDA Received Date09/22/2022
Supplement Report FDA Received Date12/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown